Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 138, NWS Eureka, CA

April 23, 2015

NWS Eureka, CA issued this small craft advisory at Apr 23, 2015, 3:14 AM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2015, 3:14 AM PDT (10:14 UTC)
Expired
Apr 24, 2015, 9:00 AM PDT
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WHUS76 KEKA 231014
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
314 AM PDT THU APR 23 2015

PZZ450-231815-
/O.EXP.KEKA.GL.W.0012.000000T0000Z-150423T1000Z/
/O.NEW.KEKA.SE.W.0012.150423T1014Z-150423T1600Z/
/O.NEW.KEKA.SC.Y.0138.150423T1014Z-150423T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
314 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...N 15 TO 25 KT THIS MORNING. A FEW GUSTS TO NEAR 35 KT
  EARLY AROUND PT ST GEORGE AND CAPE MENDOCINO.

* SEAS...STEEP NW 10 FT AT 11 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-231815-
/O.EXP.KEKA.GL.W.0012.000000T0000Z-150423T1000Z/
/O.NEW.KEKA.SE.W.0012.150423T1014Z-150423T1600Z/
/O.NEW.KEKA.SC.Y.0138.150423T1014Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
314 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM FRIDAY...

* WINDS...NW 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT TODAY AND
  TONIGHT.

* SEAS...NW 10 TO 12 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ470-231600-
/O.CON.KEKA.GL.W.0012.000000T0000Z-150423T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
314 AM PDT THU APR 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING...

* WINDS... N 20 TO 30 KT WITH GUSTS TO 35 KT EARLY...BECOMING NW
  10 TO 20 KT BY AFTERNOON.

* SEAS...NW 10 TO 12 FT AT 11 SECONDS THIS MORNING...SUBSIDING TO
  6 TO 8 FT DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-231815-
/O.CON.KEKA.GL.W.0012.000000T0000Z-150423T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
314 AM PDT THU APR 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON...

* WINDS...NW 25 TO 35 KT WITH GUSTS TO 45 KT TODAY.

* SEAS...STEEP NW 12 TO 15 FT AT 10 SECONDS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
6 follow-up statements
249 
WHUS76 KEKA 231557
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 AM PDT THU APR 23 2015

PZZ470-232200-
/O.EXP.KEKA.GL.W.0012.000000T0000Z-150423T1600Z/
/O.EXB.KEKA.SE.W.0012.150423T1600Z-150423T1800Z/
/O.EXB.KEKA.SC.Y.0138.150423T1600Z-150423T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
857 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS...N 15 TO 25 KT TODAY...EASING TO 10 TO 15 KT THIS
  AFTERNOON.

* SEAS...STEEP NW 11 FT AT 11 SECONDS...SUBSIDING THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-240000-
/O.EXT.KEKA.SE.W.0012.000000T0000Z-150423T2200Z/
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
857 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...NW 20 TO 25 KT TODAY WITH GUSTS NEAR 35 KT...DECREASING
  THIS EVENING.

* SEAS...NW 11 FT AT 10 SECONDS...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ450-232200-
/O.EXT.KEKA.SE.W.0012.000000T0000Z-150423T1800Z/
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150423T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
857 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WINDS...N 10 TO 15 KT THIS MORNING...DECREASING TONIGHT. 

* SEAS...STEEP NW 10 FT AT 11 SECONDS...SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ475-232200-
/O.CON.KEKA.GL.W.0012.000000T0000Z-150423T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 AM PDT THU APR 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS...NW 25 TO 35 KT WITH GUSTS TO 40 KT TODAY...DECREASING
  TONIGHT.

* SEAS...STEEP NW 12 TO 15 FT AT 10 SECONDS TODAY...SUBSIDING
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$
956 
WHUS76 KEKA 231809
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1109 AM PDT THU APR 23 2015

PZZ450-470-232200-
/O.EXP.KEKA.SE.W.0012.000000T0000Z-150423T1800Z/
/O.NEW.KEKA.SE.W.0013.150423T1809Z-150423T2200Z/
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150423T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1109 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

* WINDS...N 10 TO 20 KT TODAY...DECREASING TONIGHT.

* SEAS...STEEP NW 10 TO 11 FT AT 9 SECONDS...SUBSIDING TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-232200-
/O.CON.KEKA.GL.W.0012.000000T0000Z-150423T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1109 AM PDT THU APR 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

* WINDS...NW 25 TO 35 KT WITH GUSTS TO 40 KT TODAY...DECREASING 
  TONIGHT. 

* SEAS...STEEP NW 12 TO 15 FT AT 10 SECONDS TODAY...SUBSIDING 
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ455-240215-
/O.CON.KEKA.SE.W.0012.000000T0000Z-150423T2200Z/
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1109 AM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...NW 20 TO 25 KT TODAY WITH GUSTS NEAR 35 KT...
  DECREASING THIS EVENING. 

* SEAS...NW 11 FT AT 10 SECONDS...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
011 
WHUS76 KEKA 232204
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PDT THU APR 23 2015

PZZ475-240615-
/O.EXP.KEKA.GL.W.0012.000000T0000Z-150423T2200Z/
/O.EXA.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
304 PM PDT THU APR 23 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT FRIDAY. 

* WINDS...NW 15 TO 25 KT TONIGHT WITH GUSTS NEAR 35
  KT...DECREASING TO NW 10 TO 20 KT BY FRIDAY.

* SEAS...NW 9 FT AT 11 SECONDS...BECOMING 9 FT AT 15 SECONDS ON
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-232315-
/O.EXP.KEKA.SE.W.0013.000000T0000Z-150423T2200Z/
/O.EXP.KEKA.SC.Y.0138.000000T0000Z-150423T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
304 PM PDT THU APR 23 2015

...HAZARDOUS SEAS WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ455-240615-
/O.EXP.KEKA.SE.W.0012.000000T0000Z-150423T2200Z/
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
304 PM PDT THU APR 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...

* WINDS...NW 15 TO 25 KT TONIGHT WITH GUSTS NEAR 35 KT...
  DECREASING TO 10 TO 20 KT BY FRIDAY. 

* SEAS...NW 9 FT AT 11 SECONDS...BECOMING 9 FT AT 14 SECONDS ON
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
010 
WHUS76 KEKA 240404
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
904 PM PDT THU APR 23 2015

PZZ455-475-241215-
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
904 PM PDT THU APR 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...NW 15 TO 25 KT TONIGHT WITH GUSTS NEAR 30 KT...
  DECREASING TO 10 TO 20 KT BY FRIDAY.

* SEAS...NW 9 FT AT 11 SECONDS...BECOMING 9 FT AT 14 SECONDS ON 
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
898 
WHUS76 KEKA 241036
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
336 AM PDT FRI APR 24 2015

PZZ470-241845-
/O.NEW.KEKA.SC.Y.0139.150424T1600Z-150425T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
336 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT TONIGHT...

* SEAS...NW BUILDING TO 10 FT AT 14 SECONDS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

PZZ455-475-241600-
/O.CON.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
336 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS
MORNING...

* WINDS...NW 15 TO 25 KT THIS MORNING...DECREASING TO 10 TO 20 KT
  BY LATE MORNING.

* SEAS...NW 9 FT AT 15 SECONDS WITH NW 2 TO 3 FT AT 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
115 
WHUS76 KEKA 241538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT FRI APR 24 2015

PZZ455-475-241645-
/O.EXP.KEKA.SC.Y.0138.000000T0000Z-150424T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-242345-
/O.CON.KEKA.SC.Y.0139.150424T1600Z-150425T0700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT FRI APR 24 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* SEAS...NW AROUND 10 FT AT 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 3:28 PM PDT, 11 hours 46 minutes earlier.

Area forecast discussion, Apr 22, 3:28 PM PDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
328 PM PDT WED APR 22 2015

.SYNOPSIS...A HIGH PRESSURE SYSTEM HAS PRODUCED BLUSTERY
NORTHERLY WINDS AT THE COAST TODAY. INSTABILITY OVER EASTERN
MENDOCINO COUNTY MAY PRODUCE A FEW LATE DAY THUNDERSTORMS OVER
THE MOUNTAINS.

&&

.DISCUSSION...A HIGH PRESSURE SYSTEM IS BUILDING ACROSS THE REGION
IN THE WAKE OF THE RECENT COLD FRONTAL PASSAGE. A COOLER AND DRIER
AIR MASS WILL RESULT IN LESS CLOUDINESS TONIGHT. NORTHERLY WINDS
WILL BE GUSTY ALONG THE IMMEDIATE COAST THROUGH THIS EVENING AND
ACROSS HIGHER ELEVATIONS. A FEW ISOLATED THUNDERSTORMS MAY DEVELOP
OVER HIGHER ELEVATIONS IN SOUTHEASTERN MENDOCINO COUNTY THROUGH
THE EARLY EVENING HOWEVER CONFIDENCE IS LOW. A MID LEVEL SHORT
WAVE WILL MOVE ACROSS THE AREA ON THURSDAY WHICH WILL PRODUCE
COOLER TEMPERATURES ACROSS THE AREA. THE WAVE WILL MOVE ACROSS
THE AREA THURSDAY NIGHT AND INCREASE CLOUDINESS. THERE IS A SLIGHT
CHANCE OF SHOWERS ACROSS PORTIONS OF THE AREA FRIDAY NIGHT INTO
SATURDAY MORNING. A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE AREA
THIS WEEKEND.

&&

.AVIATION...MOST OF NORTHWEST CALIFORNIA HAS CLEARED OF CLOUD
COVER WITH THE EXCEPTION OF SOME SLOWLY ERODING STRATUS ACROSS
INTERIOR HUMBOLDT. SOME CU HAS DEVELOPED ACROSS THE FAR EASTERN
PERIPHERY OF THE FORECAST AREA WITH SOME ISOLATED STORMS BEYOND THE
EASTERN TRINITY/MENDOCINO COUNTY LINES. ITS POSSIBLE FOR A STORM OR
TWO TO DEVELOP OVER THE TRINITY HORN AND/OR THE MENDOCINO NATIONAL
FOREST BUT THE POSSIBILITY WILL QUICKLY DIMINISH BY NIGHTFALL. GUSTY
WINDS WILL PERSIST LATE THIS AFTERNOON AND EVENING BUT SHOULD
GRADUALLY WEAKEN TONIGHT. THE NORTH COAST WILL HAVE THE GUSTIEST
WINDS ACROSS THE REGION, HOWEVER, THEY SHOULD BE A LITTLE LIGHTER
THAN YESTERDAY NIGHT SINCE THE PRESSURE GRADIENT IS EXPECTED TO
RELAX. WITH ALMOST NO STRATUS IN SIGHT ON THE VISIBLE SATELLITE
IMAGERY EXPECT MOST OF CALIFORNIA TO EXPERIENCE VFR CONDITIONS
OVERNIGHT. HOWEVER, MODELS ONCE AGAIN SHOW HIGHER RH VALUES
DEVELOPING OVER HUMBOLDT BAY TONIGHT SO DO NOT BE SURPRISED TO SEE
SOME MVFR CEILINGS TO DEVELOP TONIGHT.

&&

.MARINE...GALE WARNINGS CONTINUE TODAY AS THE PRESSURE GRADIENT
REMAINS TIGHT ACROSS THE COASTAL WATERS. AN AFTERNOON ASCAT PASS
VERIFIED 30 KT WINDS ACROSS THE WATERS WITH THE HIGHEST WINDS (IN
THE UPPER 30 KT RANGE) FARTHER OFFSHORE. THE TREND TOWARDS
IMPROVEMENT WILL BEGIN LATE TONIGHT AS THE BRITISH COLUMBIA LOW
PRESSURE SYSTEM INTERRUPTS THE PRESSURE GRADIENT BETWEEN THE RIDGE
OF HIGH PRESSURE OFFSHORE AND THE INLAND TROUGH. THIS WILL ALLOW
NORTHERLY WINDS TO DECREASE ON THURSDAY WITH WAVES TO FOLLOW.
IMPROVING CONDITIONS WILL TREND INTO THE WEEKEND HOWEVER ADVISORIES
WILL BE NEEDED TO SUPPLEMENT THE EXPIRING GALES ON THURSDAY. A
LONGER PERIOD SWELL WILL PROPAGATE THROUGH THE WATERS ON FRIDAY AND
BUILD FRIDAY EVENING. THIS WILL MARK THE TRANSITION BETWEEN A WAVE
ENVIRONMENT DOMINATED BY SHORTER PERIOD LOCALLY GENERATED WAVES TO
AN ENVIRONMENT DOMINATED BY LONGER PERIOD WAVE ENERGY. WHAT DOES
THIS MEAN? NOT MUCH FOR THE OPEN OCEAN BUT IT DOES CAUSE SOME
CONCERN FOR SHALLOW WATER SHOALS, THE SURF ZONE, AND THE BEACH. THE
LONGER LULLS BETWEEN THE BREAKING WAVES MAY CAUSE A FALSE SENSE OF
SECURITY FOR THOSE IN OR NEAR THE OCEAN (ESPECIALLY AFTER THE LARGE
SURF WE ARE OBSERVING TODAY). AGAIN, DISCREPANCIES IN THE MODELS
CREATE SOME UNCERTAINTY IN THE CONDITIONS IN SURF/BEACH ZONE ON
FRIDAY BUT IT STILL WARRANTS MENTION. KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 3 AM PDT THURSDAY FOR PZZ450-455.

     GALE WARNING UNTIL 9 AM PDT THURSDAY FOR PZZ470.

     GALE WARNING UNTIL 3 PM PDT THURSDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 22, 3:35 PM PDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
335 PM PDT WED APR 22 2015

CAZ001>003-232245-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
335 PM PDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NORTH WINDS WITH LOCAL GUSTS AROUND 35 MPH WILL CONTINUE ALONG THE
IMMEDIATE COAST THROUGH THE EARLY EVENING. BRIEF GUSTS TO 50 MPH
ARE POSSIBLE AROUND CRESCENT CITY. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-076-232245-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
335 PM PDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND THE
EARLY EVENING OVER MENDOCINO NATIONAL FOREST AND THE YOLLA BOLLY
MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 3:14 AM PDTHazardous Seas WarningEKA12 hr
Apr 23, 11:09 AM PDTHazardous Seas WarningEKA4 hr

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.